# SDR 20001129SH008

- Difficulty date: November 8, 2000
- Submitted: November 29, 2000
- Operation: General aviation
- Aircraft: N151CA
- Make and model: Stbros SD360
- Aircraft serial: SH3653
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA1236
- Part serial: JC066
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING IN MLI, THE LEFT MAIN WHEEL BLEW OUT.  THE MLI MECHANIC REMOVED AND REPLACED THE LT MAIN WHEEL ASSY.  THERE WAS NO DAMAGE TO THE BRAKE AND STRUT.  OPS CHECKED GOOD.  (X)
